Winter Coat Drive

Troop 1’s annual winter coat drive to benefit the Great Falls Rescue Mission is Saturday, Oct. 22, from 9 a.m. to 3 p.m.  in the parking lot of the former China Buffet, 1626 10th Ave. South.

Come by and donate winter coats for those in need.

Scouts from other units are welcome to participate.  Contact Tom Lynch for information: 406-231-9470

Posted in Uncategorized | Leave a comment

Looking for a few good Scouts!

This Saturday, October 22 is our district Rocket Launch for new Cub Scouts.  We are looking for a few Boy Scouts to help build and launch rockets, launch water bottle rockets, and supervise an obstacle course.  The event goes for 3 hours from 1pm to 4pm.  We are asking Boy Scouts that are willing to participate, to show up at 12:45pm to be shown the program areas.

Please have boys/parents contact Dustin Shoemake at 406-404-6071 or

Its going to be a fun event for our new Cubs!  It would be great to have our older Scouts participate to show them examples of great Scouts!

Launch info:


Posted in Uncategorized | Leave a comment

Jamboree On The Air Schedule

Saturday October 15

9-11am  Radio Merit Badge

11-12pm Lunch (Bring your own)

12-5pm  All stations open

5-6pm  Dinner Break

6-11pm Limited HF and VHF Stations Open

11pm All stations closed

Sunday October 16

8am-12pm All stations open

12-12:30pm  Lunch (bring your own)

12:30-2pm All stations open

2pm Clean Up

Please have all Scouts picked up by 2pm

All Troops & Packs must provide leadership if anyone is camping at the site over night.  We have water available.  Parents may drop off Scout for the day or stay with them.  Any questions contact Mike Lukas 750-7932.  Camp trailers are welcome in the main parking area.

Posted in Uncategorized | 3 Comments

Blast-off Into Scouting!

Rocket Academy Information

Saturday, October 22 behind the Boy Scout Service Center- 820 17th Ave S in Great Falls

1:00- 4:00pm- Rocket launching & activities.  There will be a Rocket Building station for those who have not yet built their rockets.

This event is a come and go event.  You can arrive anytime between 1:00- 4:00pm and participate in the launch and activities.  Launches will take place in order of sign-ins.

Parents should plan to attend with their Scout as there will be no additional supervision provided at the event.

Activities include:

  • Rocket building
  • Water Bottle Rockets
  • Obstacle Course
  • Launching Model Rockets
  • BB guns or Archery

This activity is geared towards new Scouts, but all are welcome to attend.

Rockets are free to new Scouts and can be purchased by existing Scouts for $6 by contacting Dustin Shoemake by October 19th at 406-404-6071 or  Supplies are limited

We hope to see you all there!

Posted in Uncategorized | 1 Comment

Outdoor Leader Skills course this weekend!

Every Scout Deserves a Trained Leader, and the Outdoors is our Classroom.  We all need to learn at least the basic skills required of a Scout through the rank of First Class.  We will be holding an Outdoor Leader Skills course this coming weekend in the field behind the Scout office at 820 17th Ave S. We are combining the BALOO and IOLS courses into one session that will provide both certifications.  These courses are required to be considered trained as an Assistant Scoutmaster or take Scouts camping.

All participants are expected to camp out over Friday night and to bring the ingredients necessary for their cooked breakfast on Saturday morning. Cooking supplies (

Cub Scouts– Completion of this course is mandatory for at least one adult on a Pack overnighter. This course is designed as an introduction to the Cub Scout outdoor program for those leaders who are interested in adding a camping component to their Pack activities. BSA’s Cub Scout level camping policies will be taught along with the necessary tools to help units carry out a successful camping experience.

Boy Scouts– Along with Scoutmaster Specifics this course is required of all direct contact leaders registered in Boy Scout Troops and Varsity Scout Teams, in order to be considered “trained”.

Working as patrols, this hands-on course provides adult leaders the practical outdoor skills they need to lead Scouts in the out-of-doors. Upon completion, leaders should feel comfortable teaching Scouts the basic skills required to obtain the First Class rank.


Time Session
Friday Sept. 14th
5:15 – 6pm Check-In-
6-7:15pm Campsite selection and setup –
7:15 – 7:45pm Opening Ceremony –
7:45 – 8:15pm Outdoor Ethics –
8:15 – 9pm Fire site preparation and Building –
9 – 9:30pm Campfire Program –
9:30 – 10pm Cracker Barrel –
Saturday, Sept. 15th
7-8 a.m.  Cooking (during breakfast) 60 minutes
8-8:30 a.m.  Interfaith worship 30 minutes
8:30-8:45 a.m.  Flag ceremony 15 minutes
8:45-10:15 a.m.  Ropes 90 minutes
10:15-10:30 a.m.  Break 15 minutes
10:30-11:30 a.m.  Woods Tools 60 minutes
11:30 a.m.-12:15 p.m.  Trail lunch 45 minutes
12:15-1:15 p.m.  Plant Identification 60 minutes
1:15-2 p.m.  Animal Identification 45 minutes
2-3:15 p.m.  Finding Your Way 75 minutes
3:15-3:30 p.m.  Break 15 minutes
3:30-4:45 p.m.  Packing and Hiking Techniques 75 minutes
4:45-5:15 p.m.  Closing ceremony 30 minutes
5:15-6 p.m.  Break camp 45 minutes

To register for the class, please fill out this registration form.

Posted in Training | Leave a comment

A note from The camping Committee

Be advised that if you won a gift card from Fall Camporee ( Spring too if you did not get it) it can be picked up at the Scout office. Also if you left without your patches or ribbons they are there also.


Forrest laBelle


Posted in Uncategorized | Leave a comment

Roundtable Tuesday

Hello Scouters! 

Just a reminder, roundtable is Tuesday, at 6:30pm, and the usual location, the LDS stake center at 1015, 15th Ave South. This month’s training is Youth Protection Training, followed by Internet Advancement by Ruth. 

See you all there!

Posted in Uncategorized | Leave a comment

Popcorn Newsletter Vol. I


Hello everyone! 

I hope everyone is doing well and getting closer to your unit’s popcorn goals. We are officially half way through the sale!

Please see the popcorn newsletter: popcorn-newsletter-vol-1

Posted in Uncategorized | Leave a comment

Popcorn Salke Kick Off Palooza – 9/24

Posted in Uncategorized | Leave a comment

Results of Fall Camporee

We had a wonderful weekend at Dry Wolf which was actually dry this time. It is a great location and I hope you all had a wonderful time as I did.

Congratulations to Troop 26 Trolls for winning 1st place at the event……Wins a $100.00 gift card

Followed by Troop 28 Carnivorous Watermelons for 2nd……Wins a $75.00 gift card

A tie for third with Troop 7 Owls and Troop 14 Phoenix……Wins a $50.00 gift card each

Followed by Troop 1 Thunder Birds at 4th……Wins a $50.00 gift card

Camp site points won by Troop 26

Flags and gate troop 28

GPS Troop 1 Dragons…..a perfect score

Geology Troop 1 Thunderbirds

Rockets was Troop 26

Orienteering a tie Troop 28 and Troop 26

Catapult won by Troop 28 with distance and height

My thanks to all the Committee and especially Tami Lucas for putting it all together,a great job.

Also Mr. Gillis with his drones and Kyle Roberts for Geology expertise


Forrest LaBelle

Committee Chair



Posted in Uncategorized | Leave a comment